# SDR UALA2012121007145

- Difficulty date: December 10, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 62,582 hours, 23,381 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST SHOWS BATTERY FAULT FWD LEFT WILL NOT RESET.  REPLACED EMERGENCY LIGHT BATTERY PER MM, OPS NORMAL.
